Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 345, NWS Tulsa, OK

September 28, 2005LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 28, 2005, 5:15 PM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2005, 5:15 PM CDT (22:15 UTC)
Expired
Sep 28, 2005, 6:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 39 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 5:40 PM CDTTSTM WND DMGMansfield, ARTREES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 3:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 282215
SVRTSA
ARC131-OKC079-282315-
/O.NEW.KTSA.SV.W.0345.050928T2215Z-050928T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 615 PM CDT

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF BURNVILLE TO 3 MILES SOUTHWEST OF
  POTEAU...MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HUNTINGTON...
  HEAVENER...MUSE...HARTFORD...MANSFIELD...BIG CEDAR AND OCTAVIA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3527 9411 3501 9494 3451 9493 3451 9447
      3494 9443 3513 9411

$$
4 follow-up statements
000 
WWUS54 KTSA 282232
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT WED SEP 28 2005

ARC131-OKC079-282315-
/O.CON.KTSA.SV.W.0345.000000T0000Z-050928T2315Z/
SEBASTIAN AR-LE FLORE OK-
532 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE 
FLORE AND SOUTHERN SEBASTIAN COUNTIES...

AT 527 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES SOUTHEAST OF MILLTOWN TO 13 MILES SOUTHWEST OF
WHITESBORO...MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR AND
OCTAVIA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3527 9411 3482 9502 3452 9492 3451 9447
      3494 9443 3513 9411

$$
000 
WWUS54 KTSA 282251
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT WED SEP 28 2005

ARC131-OKC079-282315-
/O.CON.KTSA.SV.W.0345.000000T0000Z-050928T2315Z/
SEBASTIAN AR-LE FLORE OK-
549 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE 
FLORE AND SOUTHERN SEBASTIAN COUNTIES...

AT 544 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 12 MILES SOUTHEAST OF MILLTOWN TO 14 MILES WEST OF OCTAVIA...
MOVING SOUTHEAST AT 30 MPH.

AT 544 PM CDT...RADAR ALSO INDICATED SEVERE THUNDERSTORMS ACROSS 
EASTERN HASKELL COUNTY.  THESE STORMS WERE MOVING SOUTHEAST...AND 
WILL LIKELY MOVE INTO NORTHERN PORTIONS OF LE FLORE COUNTY BY 600 PM.

SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
OCTAVIA...COWLINGTON...AND PANAMA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3521 9412 3533 9480 3452 9492 3451 9447
      3491 9445 3497 9424 3513 9411

$$
000 
WWUS54 KTSA 282308
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT WED SEP 28 2005

ARC131-282318-
/O.CAN.KTSA.SV.W.0345.000000T0000Z-050928T2315Z/
SEBASTIAN AR-
608 PM CDT WED SEP 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEBASTIAN COUNTY HAS 
BEEN CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS PUSHED SOUTH OF SEBASTIAN 
COUNTY.

LAT...LON 3529 9444 3523 9490 3497 9490 3494 9446
      3490 9446 3509 9443

$$

OKC079-282315-
/O.CON.KTSA.SV.W.0345.000000T0000Z-050928T2315Z/
LE FLORE OK-
608 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR LE
FLORE COUNTY...

AT 606 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO
60 MPH.  THIS STORM WAS LOCATED 4 MILES NORTHWEST OF PANAMA...MOVING
SOUTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPIRO...
PANAMA...SCULLYVILLE...BRADEN...POCOLA...ROCK ISLAND...CAMERON...
SHADY POINT...WISTER AND POTEAU.

LAT...LON 3529 9444 3523 9490 3497 9490 3494 9446
      3490 9446 3509 9443

$$
000 
WWUS54 KTSA 282316
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT WED SEP 28 2005

OKC079-282327-
/O.EXP.KTSA.SV.W.0345.000000T0000Z-050928T2315Z/
LE FLORE OK-
617 PM CDT WED SEP 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE COUNTY EXPIRES AT 615
PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THIS LINE OF STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.

LAT...LON 3529 9444 3523 9490 3497 9490 3494 9446
      3490 9446 3509 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:47 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 28, 2:47 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT WED SEP 28 2005

.DISCUSSION...

COLD FRONT CURRENTLY PUSHING INTO THE CWA AND IS LOCATED
NEAR A BARTLESVILLE TO PAWNEEE LINE. WINDS ARE RATHER GUSTY
BEHIND THE FRONT WITH WIND GUSTS OF 30 TO 35 COMMON IN ITS WAKE.
SHOWERS AND THUNDERSTORMS ARE ALSO BEGINNING TO DEVELOP AHEAD AND
ALONG THE COLD FRONT. WOULD EXPECT FURTHER DEVELOPMENT THIS AFTERNOON
AND INTO THE EARLY EVENING HOURS AS THE FRONT SWEEPS THROUGH THE AREA.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH CAPE
VALUES IN EXCESS OF 3000 J/KG AHEAD OF THE FRONTAL BOUNDARY ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. LOW LEVEL SHEAR WILL BE
ADEQUATE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS AS WELL. THE MAIN CONCERN
WILL BE WINDS WITH WIND GUSTS TO 70 MPH POSSIBLE. THIS ACTIVITY IS EXPECTED
TO MOVE OUT OF THE FORECAST AREA BY MID-EVENING.

SKIES WILL CLEAR AND WINDS WILL LIGHTEN OVERNIGHT WITH TEMPERATURES DROPPING
INTO THE 40S AND 50S AS HIGH PRESSURE BUILDS INTO THE AREA.

PLEASANT WEATHER IS ON TAP FOR THURSDAY AS HIGH PRESSURE PREVAILS AT
THE SURFACE AND SHORTWAVE RIDGING BUILDS ALOFT IN ADVANCE OF AN
APPROACHING MID-LEVEL LOW.

WILL INCREASE POPS FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL LOW CURRENTLY
OVER UTAH SWEEPS ACROSS THE SOUTHERN PLAINS.

DRY WEATHER AND A GRADUAL WARMING TREND WILL PREVAIL SUNDAY THROUGH
EARLY NEXT WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE AND
ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  74  48  80 /  10  10  10  10
FSM   53  73  47  82 /  40  10  10  10
MLC   53  75  48  83 /  20  10  10  10
BVO   42  73  42  81 /  10  10  10  10
FYV   47  71  41  77 /  30  10  10  10
BYV   46  69  44  78 /  30  10  10  10
MKO   51  73  49  79 /  20  10  10  10
MIO   45  71  46  79 /  10  10  10  10
F10   51  73  49  80 /  10  10  10  10
HHW   59  76  49  84 /  30  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 12
LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Sep 28, 1:00 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED SEP 28 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORMS LIKELY ACROSS PORTIONS OF NORTHWEST
   ARKANSAS AND FAR SOUTHEAST OKLAHOMA THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...AFTER 2 PM CDT.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND FAR
        SOUTHEAST OKLAHOMA.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

FIRE WEATHER DANGER.
        RISK...LIMITED.
        AREA...EASTERN OKLAHOMA.
        ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO FAR NORTHEAST OKLAHOMA EARLY
THIS AFTERNOON...CURRENTLY NEAR A PONCA CITY...ALTUS LINE. THE
ATMOSPHERE HAS BECOME VERY UNSTABLE SOUTH OF THE FRONT ACROSS
EASTERN OKLAHOMA WITH LIFTED INDICES AROUND -9 DEGREE C.  AS
AFTERNOON HEATING CONTINUES...THE CAP ALONG THE FRONTAL BOUNDARY IS
EXPECTED TO ERODE WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING
BY EARLY TO MID AFTERNOON ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...NEAR THE INTERSTATE 44 CORRIDOR.

THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO QUICKLY BECOME
LINEAR ALONG THE FRONTAL BOUNDARY WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS SPREADING INTO NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA. FORECASTED WIND AND THERMODYNAMIC PROFILES SUGGEST THAT
ANY STORMS THAT DEVELOP WOULD LIKELY BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS NORTHWEST ARKANSAS AND
FAR SOUTHEAST OKLAHOMA. IN ADDITION...A FEW OF THE STRONGER STORMS
COULD INITIALLY PRODUCE LARGE HAIL.

THE SEVERE WEATHER THREAT WILL LIKELY END BY EARLY EVENING AS THE
COLD FRONT SWEEPS SOUTHEAST OF THE AREA. THE COLDEST AIR OF THE
SEASON WILL RUSH IN BEHIND THE FRONT. NORTH WINDS WITH GUSTS TO
35 MILES AN HOUR CAN BE EXPECTED FOR SEVERAL HOURS AFTER THE FRONTAL
PASSAGE. THE GUSTY WINDS WILL ALSO CAUSE AN INCREASED FIRE DANGER
THIS AFTERNOON THROUGH THE EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON FOR
PORTIONS OF THE AREA...ESPECIALLY ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY
AND SATURDAY AS AN UPPER LEVEL LOW APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 28, 3:40 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT WED SEP 28 2005

ARZ001-010-011-019-OKZ069-072-282145-
ADAIR OK-BENTON AR-CRAWFORD AR-MADISON AR-SEQUOYAH OK-WASHINGTON AR-
340 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON...MADISON...WASHINGTON AND CRAWFORD

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 340 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF LOWELL TO 3 MILES EAST OF
SUMMERS TO 3 MILES EAST OF BUNCH TO 3 MILES SOUTH OF VIAN...MOVING
EAST AT 30 MPH.

A LARGE PORTION OF EASTERN BENTON...MADISON...WASHINGTON...
CRAWFORD...ADAIR AND SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 445 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:45 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT WED SEP 28 2005

OKZ074-076-282130-
HASKELL OK-LE FLORE OK-
345 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     HASKELL AND LE FLORE

AT 345 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES EAST OF TAMAHA TO WHITEFIELD...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...MC CURTAIN...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...TAMAHA...POTEAU...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN AND COWLINGTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:59 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED SEP 28 2005

ARZ002-282145-
CARROLL AR-
359 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 359 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF PLEASANT RIDGE TO 11 MILES
SOUTHWEST OF EUREKA SPRINGS...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
OSAGE...GREEN FOREST...DELMAR...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Sep 28, 4:26 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT WED SEP 28 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     PRAIRIE GROVE           35.98N 94.32W
09/28/2005                   WASHINGTON         AR   EMERGENCY MNGR

            TREES AND FENCES BLOWN DOWN.

&&

MEP
Special weather statement, Sep 28, 4:40 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT WED SEP 28 2005

OKZ049-075-282245-
LATIMER OK-PUSHMATAHA OK-
440 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     LATIMER AND PUSHMATAHA

AT 440 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHEAST OF ALBION TO 7 MILES NORTHWEST
OF STANLEY...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...ANTLERS...CLAYTON...
DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...NASHOBA...
STANLEY...TUSKAHOMA...KIAMICHI...ALBION...KELLOND...EUBANKS...DUNBAR
AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
Special weather statement, Sep 28, 4:57 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT WED SEP 28 2005

OKZ058-062>063-067>068-070>071-282300-
CHEROKEE-DELAWARE-MCINTOSH-MAYES-MUSKOGEE-OTTAWA-WAGONER-
457 PM CDT WED SEP 28 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 822 FOR THE FOLLOWING AREAS...

IN OKLAHOMA THIS CANCELS 7 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE...

IN NORTHEAST OKLAHOMA

DELAWARE... MAYES... OTTAWA...
WAGONER...

IN SOUTHEAST OKLAHOMA

MCINTOSH...

THIS INCLUDES THE CITIES OF...EUFAULA...JAY...MIAMI...MUSKOGEE...
PRYOR...TAHLEQUAH AND WAGONER.

ARZ001>002-010>011-019>020-029-OKZ049-053-069-072>076-
290400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHOCTAW-HASKELL-LATIMER-LE FLORE-PITTSBURG-PUSHMATAHA-
SEQUOYAH-
457 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORM WATCH NUMBER 822 REMAINS VALID UNTIL 11 PM
CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 8 COUNTIES

IN EAST CENTRAL OKLAHOMA

SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR...

IN SOUTHEAST OKLAHOMA

CHOCTAW... HASKELL... LATIMER...
LE FLORE... PITTSBURG... PUSHMATAHA...

THIS INCLUDES THE CITIES OF...ANTLERS...BENTONVILLE...
BERRYVILLE...CHARLESTON...CLAYTON...EUREKA SPRINGS...
FAYETTEVILLE...FORT SMITH...HUGO...HUNTSVILLE...MCALESTER...
OZARK...POTEAU...ROGERS...SALLISAW...SPRINGDALE...STIGLER...
STILWELL...VAN BUREN AND WILBURTON.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 4:20 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah55 min
Sep 28, 4:46 PM CDTSevere Thunderstorm WarningTSAPushmataha59 min
Sep 28, 4:50 PM CDTSevere Thunderstorm WarningTSAPittsburg40 min
Sep 28, 5:27 PM CDTSevere Thunderstorm WarningTSAHaskell53 min
Sep 28, 5:45 PM CDTSevere Thunderstorm WarningTSAPushmataha60 min
Sep 28, 6:24 PM CDTSevere Thunderstorm WarningTSAChoctaw51 min
Sep 28, 3:05 PM CDTSevere Thunderstorm WarningTSABenton40 min
Sep 28, 4:03 PM CDTSevere Thunderstorm WarningTSACarroll57 min
Sep 28, 4:22 PM CDTSevere Thunderstorm WarningTSAMadison, Washington53 min
Sep 28, 4:27 PM CDTSevere Thunderstorm WarningTSAFranklin78 min
Sep 28, 5:01 PM CDTSevere Thunderstorm WarningTSABenton29 min
Sep 28, 6:33 PM CDTSevere Thunderstorm WarningTSASebastian36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2005Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.